Katalog GES

Attractors with irrational rotation number

Additional Persons: ORTEGA, RAFAEL; RUIZ DEL PORTAL, FRANCISCO R.; Arrowsmith, D. K.; Place, C. M.; Alligood, K. T.; Yorke, J. A.; Barge, M.; Birkhoff, G. D.; Bonatti, C.; Kolev, B.; Bonino, M.; Cartwright, M. L.; Littlewood, J. E.; Hale, J. K.; Kerékjártó, B.; Levinson, N.; Markley, N. G.; Mather, J. N.; Rassias, Th.M.; Rassias, G.M.; Matsumoto, S.; Nakayama, H.; Ortega, R.; Ruiz del Portal, F. R.; Pommerenke, Ch.
Source: in Mathematical proceedings of the Cambridge Philosophical Society Vol. 153, No. 1 (2012), p. 59-78
More Articles
Type of Publication: Article
Published: 2012
  Search for full text
  • Be the first to leave a comment!

Similar Items

Cannot find similar records

Library Services

Search Options

Quick links